# SDR UHLA2010080800157

- Difficulty date: August 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 15,722 hours, 9,780 cycles
- Engine: Ge CF348E5
- Engine time: 160,044 hours, 9,949 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Part time: 16,004 hours, 9,949 cycles
- Component: Engine, Ge
- Component part number: CF348E5
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BAD SMELL IN COCKPIT THROUGHOUT THE FLIGHT, AND GOT WORSE AS FLIGHT PROGRESSED.  TURNED OFF PACK 1 BUT SMELL DID NOT SUBSIDE.  MAINTENANCE RAN PACKS FOR 30 MINUTES AND DID NOT NOTICE ANY SMELL.  PERFORMED HIGH POWER ENGINE RUNS AND FOUND NO OIL POOLING IN E1 FAN CASE.  AIRCRAFT FERRIED TO IND.  FOUND EVIDENCE OF A-SUMP LEAKING OIL.  REMOVED AND REPLACED SEAL PRESSURE REGULATING VALVE AND PERFORMED COMP WASH.  AFTER ENGINE RUN OIL WAS FOUND COVERING FAN BLADES.  REMOVED AND REPLACED ENGINE NR 1.
